# SDR UALA2009100503098

- Difficulty date: October 2, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 50,791 hours, 18,565 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311247400400
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT GIRT BAR RETAINER FITTING DAMAGED.  FITTING REMOVED AWAITING PARTS. -INSTALLED GIRT BAR FITTING. INSPECTED THE SAFETY, SECURITY, RIG AND CORRECT OPERATION OF THE DOOR 1R GIRT BAR.
